# SDR DALA2021092105648

- Difficulty date: September 18, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 ON REF NRC 0336 CORROSION ON SIDE PLATE LH SIDE BTW STATIONS: 1322 TO 1324// 1340 TO 1344// 1346 TO 1348// 1357 TO 1360 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION:SUMMARY OF N.R.C. 00904. CORROSION LEVEL. 2. SIDE PLATE LH SIDE BTW STATIONS: 1322 TO 1324// 1340 TO 1344// 1346 TO 1348// 1357 TO 1360 AT AFT CARGO COMPARTMENT WAS REPAIRED. PER B757-200 S.R.M. (1953285)
